System Maintenance:
There may be intermittent impact on performance while updates are in progress. We apologize for the inconvenience.
By Topic

Array Algorithm for Filtering of Discrete-Time Markovian Jump Linear Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Terra, M.H. ; Sao Paulo Univ., Sao Carlos ; Ishihara, J.Y. ; Junior, A.P.

This note develops an array algorithm for optimal filtering of discrete-time Markovian jump linear systems (DTMJLSs). The known advantages of this kind of algorithm, which was originally developed for normal state-space systems, remain valid when it is applied to linear systems subject to Markovian jumps. It is numerically more stable in the sense that it presents better conditioning and reduced dynamical range. A numerical example, based on fixed-point implementations, is presented in order to demonstrate the advantage of this algorithm.

Published in:

Automatic Control, IEEE Transactions on  (Volume:52 ,  Issue: 7 )